# SDR ABXA040117

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 56,478 hours, 25,094 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101ABX1
- Part serial: 8214
- Condition: Corroded
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER GEAR EXTENSION, NOSE GEAR GREEN LIGHT DID NOT COME ON.  NO RED UNSAFE LIGHT ON.  REPLACED BULBS, NO HELP.  CREW PERFORMED A GO-AROUND, CYCLED GEAR.  VISUALLY CHECKED NOSE GEAR DOWN AND LOCKED, MADE NORMAL LANDING.  GEAR PINNED AFTER LANDING AND AIRCRAFT TAXIED TO GATE.  NOSE GEAR GREEN LIGHT CAME ON AFTER BLOCK IN AT GATE.  FOUND NOSE GEAR DOWNLOCK SWITCH AND CONNECTOR CORRODED AND CAUSING INDICATION PROBLEMS.  REPLACED CONNECTOR IAW DC-8 MM 20-50-01-2.  REPLACED SWITCH IAW DC8 MM 32-60-00.  OPS CHECKED GOOD.
